Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 905415, 10 pages
http://dx.doi.org/10.1155/2014/905415
Research Article

Existence and Stability of Almost Periodic Solution for a Stochastic Cellular Neural Network with External Perturbation

1School of Mathematics and Statistics, Hefei Normal University, Hefei 230601, China
2School of Mathematical Science, Anhui University, Hefei 230039, China

Received 26 December 2013; Accepted 3 March 2014; Published 9 April 2014

Academic Editor: Micah Osilike

Copyright © 2014 Hui Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Arik, “An analysis of global asymptotic stability of delayed cellular neural networks,” IEEE Transactions on Neural Networks, vol. 13, no. 5, pp. 1239–1242, 2002. View at Publisher · View at Google Scholar
  2. W. Ding, “Synchronization of delayed fuzzy cellular neural networks with impulsive effects,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 11, pp. 3945–3952, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. J. Jiang and Z. D. Teng, “Boundedness, periodic solutions and global stability for cellular neural networks with variable coefficients and infinite delays,” Neurocomputing, vol. 72, no. 10–12, pp. 2455–2463, 2009. View at Publisher · View at Google Scholar
  4. Q. Zhang, X. Wei, and J. Xu, “Global exponential stability for nonautonomous cellular neural networks with delays,” Physics Letters A: General, Atomic and Solid State Physics, vol. 351, no. 3, pp. 153–160, 2006. View at Publisher · View at Google Scholar
  5. A. P. Chen and J. D. Cao, “Existence and attractivity of almost periodic solutions for cellular neural networks with distributed delays and variable coefficients,” Applied Mathematics and Computation, vol. 134, no. 1, pp. 125–140, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Qin, X. X. Xue, and P. Wang, “Global exponential stability of almost periodic solution of delayed neural networks with discontinuous activations,” Information Sciences, vol. 220, pp. 367–378, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Z. K. Huang, S. Mohamad, and C. H. Feng, “New results on exponential attractivity of multiple almost periodic solutions of cellular neural networks with time-varying delays,” Mathematical and Computer Modelling, vol. 52, no. 9-10, pp. 1521–1531, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. P. H. Bezandry and T. Diagana, “Existence of almost periodic solutions to some stochastic differential equations,” Applicable Analysis, vol. 86, no. 7, pp. 819–827, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. F. Cao, Q. Yang, and Z. Huang, “On almost periodic mild solutions for stochastic functional differential equations,” Nonlinear Analysis: Real World Applications, vol. 13, no. 1, pp. 275–286, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. C. Tudor and M. Tudor, “Pseudo almost periodic solutions of some stochastic differential equations,” The Journal Mathematical Reports, vol. 51, pp. 305–314, 1999. View at Google Scholar
  11. Z. T. Huang and Q. G. Yang, “Existence and exponential stability of almost periodic solution for stochastic cellular neural networks with delay,” Chaos, Solitons & Fractals, vol. 42, no. 2, pp. 773–780, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. C. J. Guo, D. O'Regan, F. Q. Deng, and R. P. Agarwal, “Fixed points and exponential stability for a stochastic neutral cellular neural network,” Applied Mathematics Letters, vol. 26, no. 8, pp. 849–853, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  13. H. Zhou, Z. F. Zhou, and Z. Qiao, “Mean-square almost periodic solution for impulsive stochastic Nicholson's blowflies model with delays,” Applied Mathematics and Computation, vol. 219, no. 11, pp. 5943–5948, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A. M. Fink, Almost Periodic Differential Equations, vol. 377 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1974. View at MathSciNet